| Model Number |
71938-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product has been requested back for an investigation.A follow-up report will be submitted once additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.The device mfg date is unknown.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
A unspecified issue was reported with the adc device.Customer was unable to obtain readings due to the device "was lost due to a car accident".The customer reported unspecified treatment from third-party due to this issue.There was no report of death or permanent impairment associated with this event.
Additional Manufacturer Narrative
Repeated attempts by adc to retrieve the product were unsuccessful and/or the customer discarded the product.No product has been returned.An extended investigation has been performed for the reported complaint and it has been determined that there was no indication that the product did not meet specifications.The dhrs (device history review) for the libre reader was reviewed.The dhrs showed the libre reader passed all tests prior to release.If the product is returned, the case will be re-opened, and a physical investigation will be performed.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description